MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X  EP SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X  EP SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer report number: 2184149-2021-00333.During the redo atrial fibrillation procedure in voxel mode, a new study was started in the ensite x system.The cpu was not able to stablish connection with the amplifier.There was an error message reporting the connection was failing and a restart was recommended.The cpu and amplifier were rebooted four times each in different orders, but the issue persisted.All connections in the front and back of the amplifier were removed and reattached, and the amplifier was restarted again, but the issue persisted.The fiber optic cable between the cpu and the amplifier was replaced but the issue was not resolved.The procedure was completed using the ensite precision system.There were no adverse patient consequences, however, a procedure delay occurred due to these issues.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident could not be conclusively determined. .

Brand Name
ENSITE X  EP SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12752294
Report Number2184149-2021-00332
Device Sequence Number1442620
Product Code DQK
UDI-Device Identifier05415067032157
UDI-Public05415067032157
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-01
Device Catalogue NumberENSITE-AMP-01
Device Lot Number7589643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X DWS; ENSITE X DWS
Patient SexUnknown